Clarityn®️ Tablets and Children’s Clarityn®️ Syrup all have the same active ingredient: loratadine (an antihistamine ). The inactive ingredients differ in each form. We offer a variety of forms depending on your age and preference. Clarityn-D®️ contains two active ingredients: loratadine (an antihistamine) and pseudoephedrine (a nasal decongestant ).
Clarityn® contains an antihistamine (loratadine) while Clarityn-D contains both an antihistamine (loratadine) and an oral decongestant (pseudoephedrine) which is suitable for patients experiencing a blocked/stuffy nose 1,2
Clarityn® and Clarityne® are both trademarks of Bayer for Loratadine 10 mg, the active ingredient of the product. Clarityn® is registered in HSA (MOH), as intended for consumers in Singapore, and Clarityne® on the other hand is registered to a different local drug authority and registration process, for example Malaysia (MOH).
Clarityn® and Clarityne® from Singapore and Malaysia are produced from the same site.